Shopzilla - Alka-Seltzer 43224 Tablets, 36-Packets of 2

You're in Medicine & Remedies

Alka-Seltzer 43224 Tablets, 36-Packets of 2

Alka-Seltzer 43224 Tablets, 36-Packets of 2

Each tablet contains Aspirin 325mg, Chlorpheniramine Maleate 2mg and Phenylephrine HCI 7.6mg Active ingredients Aspirin 325mg; Citric Acid 1000mg; Sodium Bicarbonate (heat-treated) 1916mg Effervescent tablets offer fast relief Treats ...

Amazon.com
$17.99
Free Shipping!
Go To Store
 
Alka-Seltzer 43224 Tablets, 36-Packets of 2

Alka-Seltzer 43224 Tablets, 36-Packets of 2

Each tablet contains Aspirin 325mg, Chlorpheniramine Maleate 2mg and Phenylephrine HCI 7.6mg Active ingredients Aspirin 325mg; Citric Acid 1000mg; Sodium Bicarbonate (heat-treated) 1916mg Effervescent tablets offer fast relief Treats ... more

Amazon.com
Go To Store
Acme United Corporation Alka-Seltzer Single Dose Packets, ACM12406

Acme United Corporation Alka-Seltzer Single Dose Packets, ACM12406

Alka-Seltzer delivers quick relief when you need it most.Effervescent tablets dissolve fast and are ready to work the instant you take them.Alka-Seltzer treats indigestion, upset stomach, and heartburn with headaches.We apologize, but this ... more

BizChair
Go To Store
Alka-Seltzer PFYBXAS50 Antacid & Pain Relief Medicine, 2 Tablets Per Pack, 50 Packs Per Box

Alka-Seltzer PFYBXAS50 Antacid & Pain Relief Medicine, 2 Tablets Per Pack, 50 Packs Per Box

Alka-Seltzer BXAS50 Antacid & Pain Relief Medicine, 2 Tablets Per Pack, 50 Packs Per Box Pain relievers and medicines are packaged for first aid stations and kit replenishment. Packaged for individual use. To replenish first aid ... more

OfficeSuperSavers
Go To Store
Antacid & Pain Relief Effervescent Tablets from GoodSense | Compare to Alka-Seltzer - 2 pack (72) - GoodSense

Antacid & Pain Relief Effervescent Tablets from GoodSense | Compare to Alka-Seltzer - 2 ...

Antacid Pain Reliever Compare to active ingredients of Alka-Seltzer® For fast relief of: • Heartburn • Acid Indigestion • Sour Stomach with Headache or Body Aches & Pains • Head & Body Aches Muscular Aches ... more

Wonder Laboratories
Go To Store
81404640 Bayer - 81404640 - Alka-Seltzer Plus Cold & Cough Tablets, 20 Count

81404640 Bayer - 81404640 - Alka-Seltzer Plus Cold & Cough Tablets, 20 Count

Alka-Seltzer Plus Cold & Cough citrus formula effervescent tablets, 20 count. Each tablet contains 325 mg Asprin (NSAID), 2 mg Chlorpheniramine Maleate (antihistamine), 10 mg Dextromethorphan Hydrobromide (cough suppressant) and 7.8 mg ... more

OnlineLivingAids.com
Go To Store
Bayer - 81404640 - Alka-Seltzer Plus Cold & Cough Tablets, 20 Count

Bayer - 81404640 - Alka-Seltzer Plus Cold & Cough Tablets, 20 Count

Alka-Seltzer Plus Cold & Cough citrus formula effervescent tablets, 20 count. Each tablet contains 325 mg Asprin (NSAID), 2 mg Chlorpheniramine Maleate (antihistamine), 10 mg Dextromethorphan Hydrobromide (cough suppressant) and 7.8 mg ... more

OnlineLivingAids.com
Go To Store
Bayer - 81404640 - Alka-Seltzer Plus Cold & Cough Tablets, 20 Count

Bayer - 81404640 - Alka-Seltzer Plus Cold & Cough Tablets, 20 Count

Alka-Seltzer Plus Cold & Cough citrus formula effervescent tablets, 20 count. Each tablet contains 325 mg Asprin (NSAID), 2 mg Chlorpheniramine Maleate (antihistamine), 10 mg Dextromethorphan Hydrobromide (cough suppressant) and 7.8 mg ... more

StomaBags.com
Go To Store
Bayer - 81404640 - Alka-Seltzer Plus Cold & Cough Tablets, 20 Count

Bayer - 81404640 - Alka-Seltzer Plus Cold & Cough Tablets, 20 Count

Alka-Seltzer Plus Cold & Cough citrus formula effervescent tablets, 20 count. Each tablet contains 325 mg Asprin (NSAID), 2 mg Chlorpheniramine Maleate (antihistamine), 10 mg Dextromethorphan Hydrobromide (cough suppressant) and 7.8 mg ... more

OnlineLivingAids.com
Go To Store
Bayer - 81404640 - Alka-Seltzer Plus Cold & Cough Tablets, 20 Count

Bayer - 81404640 - Alka-Seltzer Plus Cold & Cough Tablets, 20 Count

Alka-Seltzer Plus Cold & Cough citrus formula effervescent tablets, 20 count. Each tablet contains 325 mg Asprin (NSAID), 2 mg Chlorpheniramine Maleate (antihistamine), 10 mg Dextromethorphan Hydrobromide (cough suppressant) and 7.8 mg ... more

StomaBags.com
Go To Store
Bayer - 81404640 - Alka-Seltzer Plus Cold & Cough Tablets, 20 Count 81404640

Bayer - 81404640 - Alka-Seltzer Plus Cold & Cough Tablets, 20 Count 81404640

Alka-Seltzer Plus Cold & Cough citrus formula effervescent tablets, 20 count. Each tablet contains 325 mg Asprin (NSAID), 2 mg Chlorpheniramine Maleate (antihistamine), 10 mg Dextromethorphan Hydrobromide (cough suppressant) and 7.8 mg ... more

OnlineLivingAids.com
Go To Store
Bayer Bayer - 81404640 - Alka-Seltzer Plus Cold & Cough Tablets, 20 Count

Bayer Bayer - 81404640 - Alka-Seltzer Plus Cold & Cough Tablets, 20 Count

Alka-Seltzer Plus Cold & Cough citrus formula effervescent tablets, 20 count. Each tablet contains 325 mg Asprin (NSAID), 2 mg Chlorpheniramine Maleate (antihistamine), 10 mg Dextromethorphan Hydrobromide (cough suppressant) and 7.8 mg ... more

OnlineLivingAids.com
Go To Store